# SDR KCSA091068

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 89,169 hours, 21,396 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drag Angle
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DRAG STRUT HAS CHAFING ON FORWARD LOWER SIDE.
